# SDR COMA0060689

- Difficulty date: August 23, 2000
- Submitted: August 24, 2000
- Operation: Air carrier
- Aircraft: N969CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7141
- Aircraft time: 10,129 hours, 9,392 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Controller
- Condition: Malfunctioned
- Location: Te Flap
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL MESSAGE DURING TAXI.  RESET FLAP SYSTEM AND DEFERRED MAINTENANCE PER AD 98-20-01.
